# SDR GTIA201804232596

- Difficulty date: April 22, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N636NK
- Make and model: Airbus A320-232
- Aircraft serial: 6424
- Aircraft time: 12,904 hours, 5,885 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Damaged
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA MEGAPHONE VOLUME KNOB MISSING.  REPLACED THE MEGAPHONE IAW AMM 25-65-51-920-001-A,  OPS CHECKED GOOD.  ACFT OK FOR SERVICE.
